Advanced Search
Article Contents
Article Contents

Blowup threshold and collapse mass separation for a drift-diffusion system in space-dimension two

Abstract Related Papers Cited by
  • We study a drift-diffusion system on bounded domain in two-space dimension. This model is provided with a hetero-separative and homo-aggregative feature subject to a gradient of physical or chemical potential which is proportional to their densities. We extend a criterion of global-in-time existence of the solution, especially for non-radially symmetric case. Then we perform the blowup analysis such as the formation of collapses and collapse mass separations. A slightly different model describing cross chemotaxis is also discussed.
    Mathematics Subject Classification: Primary: 35K57, 35B40; Secondary: 92C15, 92C17.


    \begin{equation} \\ \end{equation}
  • [1]

    N. D. Alikakos, $L^p$ bounds of solutions of reaction-diffusion equations, Comm. Partial Differential Equations, 4 (1979), 827-868.doi: 0.1080/03605307908820113.


    P. Biler, Local and global solvability of some systems modelling chemotaxis, Adv. Math. Sci. Appl., 8 (1998), 715-743.


    P. Biler, W. Hebisch and T. Nadzieja, The Debye system: existence and large time behavior of solutions, Nonlinear Analysis, 23 (1994), 1189-1209.doi: 10.1016/0362-546X(94)90101-5.


    P. Biler, D. Hilhorst and T. Nadzieja, Existence and nonexistence of solutions for a model of gravitating interaction of particles, II, Colloq. Math., 67 (1994), 297-308.


    C. Conca and E. E. Espejo, Threshold condition for global existence and blow-up to a radially symmetric drift-diffusion system, Applied Math Letters, (2012), 352-356.doi: 10.1016/j.aml.2011.09.013.


    J. Dolbeault and C. Schmeiser, The two-dimensional Keller-Segel model after blow-up, Discrete and Continuous Dynamical Systems B, 25 (2009), 109-121.doi: 10.3934/dcds.2009.25.109.


    E. E. Espejo, A. Stevens and T. Suzuki, Simultaneous blowup and mass separation during collapse in an interacting system of chemotactic species, Differential and Integral Equations, 25 (2012), 251-288.


    E. E. Espejo, A. Stevens and J. J. L. Velázquez, Simultaneous finite time blow-up in a two-species model for chemotaxis, Analysis, 29 (2009), 317-338.doi: 10.1524/anly.2009.1029.


    E. E. Espejo, A. Stevens and J. J. L. Velázquez, A note on non-simultaneous blow-up for a drift-diffusion model, Differential and Integral Equations, 23 (2010), 451-462.


    H. Gajewski and K. Zacharias, Global behaviour of a reaction-diffusion system modelling chemotaxis, Math. Nachr., 195 (1998), 77-114.doi: 10.1002/mana.19981950106.


    D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order," Springer-Verlag, Berlin, 1983.


    T. Iwaniec and A. Verde, On the operator $L(f) = f \log |f|$, J. Funct. Anal., 169 (1999), 391-420.doi: 10.1006/jfan.1999.3443.


    W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Trans. Amer. Math. Soc., 329 (1992), 819-824.


    M. Kurokiba and T. Ogawa, Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type, Differential and Integral Equations, 4 (2003), 427-452.


    M. Kurokiba and T. Ogawa, Wellposedness of the drit-diffusion system in $L^p$ arising from the semiconductor device simulation, J. Math. Anal. Appl., 342 (2008), 1052-1067.doi: 10.1016/j.jmaa.2007.11.017.


    M. Kurokiba, T. Nagai and T. Ogawa, The uniform boundedness and threshold for the global existence of the radial solution to a drift-diffusion system, Comm. Pure Appl. Anal., 5 (2006), 97-106.doi: 10.3934/cpaa.2006.5.97.


    T. Nagai, Blow-up of radially symmetric solutions to a chemotaxis system, Adv. Math. Sci. Appl., 5 (1995), 581-601.


    T. Nagai, T. Senba and K. Yoshida, Application of the Trudinger-Moser inequality to a parabolic system of chemotaxis, Funkcial. Ekvac., 40 (1997), 411-433.


    T. Nagai, Blowup of nonradial solutions to parabolic-elliptic systems modeling chemotaxis in two-dimensional domains, J. Inequal. Appl., 6 (2001), 37-55.


    F. Poupaud, Diagonal defect measures, adhesion dynamics and Euler equation, Mech. Appl. Anal., 9 (2002), 533-562.


    M. M. Rao and Z. D. Ren, "Theory of Orlicz Spaces," Marcel Dekker, New York, 1991.


    T. Senba and T. Suzuki, Chemotactic collapse in a parabolic-elliptic system of mathematical biology, Adv. Differential Equations, 6 (2001), 21-50.


    T. Senba and T. Suzuki, Parabolic system of chemotaxis: blowup in a finite and the infinite time, Meth. Appl. Anal., 8 (2001), 349-368.


    T. Senba and T. Suzuki, Weak solutions to a parabolic-elliptic system of chemotaxis, J. Funct. Anal., 191 (2002), 17-51.doi: 10.1006/jfan.2001.3802.


    I. Shafrir and G. Wolansky, Moser-Trudinger and logarithmic HLS inequalities for systems, J. Euro. Math. Soc., 7 (2005), 413-448.doi: 10.4171/JEMS/34.


    T. Suzuki, "Free Energy and Self-Interacting Particles," Birkhäuser, Boston, 2005


    T. Suzuki, "Mean Field Theories and Dual Variation," Atlantis Press, Amsterdam-Paris, 2008.


    T. Suzuki2D Brownian point vortices and the drift-diffusion model, Discrete and Continuous Dynamical Systems Ser. S., accepted for publication.


    T. SuzukiExclusion of boundary blowup for 2D chemotaxis system provided with Dirichlet boundary condition for the Poisson part, J. Math. Pure Appl., accepted for publication. doi: 10.1016/j.matpur.2013.01.004.


    T. Suzuki and T. Senba, "Applied Analysis - Mathematical Methods in Natural Science," 2nd edition, Imperial College Press, 2011.


    G. Wolansky, Multi-components chemotactic system in the absence of conflicts, Euro. J. Appl. Math., 3 (2002), 641-661.doi: 10.1017/S0956792501004843.

  • 加载中

Article Metrics

HTML views() PDF downloads(100) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint